MathSciNet Relay Station
MathSciNet bibliographic data
MR729389 34K05 (34K20)
Shah, S. M.; Wiener, Joseph Advanced differential equations with piecewise constant argument deviations. Internat. J. Math. Math. Sci. 6 (1983), no. 4, 671–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement